Mucuna Pruriens

Discussion in 'Alternative Treatments and Research' started by Tigo, Oct 26, 2016.

tinnitus forum
    1. Tigo

      Tigo Member

      Tinnitus Since:
      2 years
      Cause of Tinnitus:
      genetic hearing loss
      In my opinion it is a dopamine activator. Too low dopamine can cause tinnitus (?)
      I wanna give it a try ...
      Anyone already tried this stuff?
       
    2. gotyoubynuts

      gotyoubynuts Member

      Tinnitus Since:
      10/1990
      Cause of Tinnitus:
      Concert
      I have because I suspected my dopamine levels were low

      I took these tablets: https://www.amazon.com/DOPA-Mucuna-Vcaps-NOW-Pack/dp/B0041U8PB6/

      I didn't notice anything!! :( I decided to stop taking it because I read supplementing with mucuna can cause parkinson's disease :( :(
       
    3. undecided
      Fine

      undecided Member

      Location:
      Greece
      Tinnitus Since:
      04/2014
      Cause of Tinnitus:
      Unknown.
      Well, I'm no brain chemistry expert but dopamine is what makes you more aware of surrounding stimuli (both external and internal - like tinnitus).
      Increasing dopamine would make you more aware of such stimuli.
      So, I suppose you want to block dopamine, not increase it.
       

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.